MAUDE Adverse Event Report: ARTHREX, INC. 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL; POLYETHYLENE SYNTHETIC SUTURE
Model Number 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-feb-2026, it was reported by a distributor via (b)(4) that a qty.7 of ar-7250 fiberwire #0, a qty.5 of ar-7200 fiberwire #2, a qty.1 of ar-7535 fiberlink suture tape were being cut by an ar-12990n scorpion needle during a meniscal root repair procedure.Another ar-12990n needle was opened but continued to cut the sutures.An ar-4068-90 suture lasso was then used as an alternative to try and pass the sutures through tissue but was also unsuccessful.The case was completed successfully with a shoulder scorpion.No patient harm was reported, and no pieces broke off inside the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24520073
Report Number1220246-2026-01259
Device Sequence Number12871565
Product Code GAT
UDI-Device Identifier00888867041851
UDI-Public(01)00888867041851(11)221001(17)270930(10)27320
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Device Catalogue NumberAR-7250
Device Lot Number27320
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown